# SDR HEEA076248

- Difficulty date: October 2, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N741PH
- Make and model: Bell 407
- Aircraft serial: 53457
- Aircraft time: 538 hours
- Engine: Allsn 250B*
- System (JASC): 7412 · Exciter
- Part: Igniter
- Part number: 23064130
- Part serial: BB2485
- Condition: Inoperative
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITOR BOX INOPERATIVE.
